Pacific Journal of Mathematics

Concerning hereditarily indecomposable continua.

R. H. Bing

Article information

Source
Pacific J. Math., Volume 1, Number 1 (1951), 43-51.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102613150

Mathematical Reviews number (MathSciNet)
MR0043451

Zentralblatt MATH identifier
0043.16803

Subjects
Primary: 56.0X

Citation

Bing, R. H. Concerning hereditarily indecomposable continua. Pacific J. Math. 1 (1951), no. 1, 43--51. https://projecteuclid.org/euclid.pjm/1102613150


Export citation

References

  • [1] R. D Anderson, On collectionsof pseudo-arcs, Abstract 337, Bull. Amer. Math. Soc. 56 (1950), 350.
  • [2] R. H. Bing, A homogeneous indecomposableplane continuum, Duke Math. J. 15 (1948), 729-742.
  • [3] B. Knaster, Un continu dont tout sous-continuest indecomposable,Fund. Math. 3 (1922), 247-286.
  • [4] S. Mazurkiewicz, Sur les continusabsolumentindecomposable,Fund. Math. 16 (1930), 151-159.
  • [5] E. E. Moise, An indecomposable plane continuum which is homeomorphic to each of its nondegenerate subcontinua, Trans. Amer. Math. Soc. 63 (1948), 581-594.